# SDR SIMA972053

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S5367240620801
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4  INSPECTION TASK CARD ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED FLOOR BEAMS 36, 38, AND 39 WERE CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW FLOOR BEAMS IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX3535 AND 97ZZZX3536.  (X)
